# SDR SIMA20240831001

- Difficulty date: August 31, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N224NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000536
- Aircraft time: 21,988 hours, 14,864 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REQUIRES A MAJOR REPAIR AIRWORTHINESS RELEASE IAW GPM 12-05 PER ERS EJ 57MR 1620 & ERS-EJ-53MR-5044. (MAJOR REPAIR). C/W MAJOR REPAIR AIRWORTHINESS RELEASE IAW GPM 12-05 PER ERS EJ 57MR 1620 & ERS-EJ-53MR-5044
